AIMS Mathematics, 2017, 2(2): 365-376. doi: 10.3934/Math.2017.2.365

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Nonlinear fractional boundary value problem with not instantaneous impulse

Department of Applied Science and Engineering, IIT Roorkee, Saharanpur Campus, Saharanpur-247001, India

In this article, the main focus is to propose the solution for the nonlinear fractional boundary system with non-instantaneous impulse under some weak conditions. By applying well known classical fixed point theorems, we obtained the existence and uniqueness outcomes of the solution for the proposed problem. Moreover, an example is also discussed to explain the present work.
  Figure/Table
  Supplementary
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved